# SDR DALA2025061204473

- Difficulty date: June 7, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N574DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0265
- Aircraft time: 17,300 hours, 2,609 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPATCH MSG CABIN EMER EXIT LIGHT ON ECAM. R/R EPSU NO 101WLA A3UVE 1R DOOR. PER A350 AMM 33-51. NO HELP. WHILE T/S FOUND CANNON PLUG LOOSE FWD OF 1R DOOR. SECURED OPS CHECK GOOD. AFTER 20 MIN MSG CAME BACK STILL T/S (184563) RESET EPSU'S 8EA. IAW A350 AMM -A-33-51-32-0001-720A-A MSG CLEARED NO FAULTS AT THIS TIME. (LP# 6671752)
